MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD
Model Number 0636
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Convert Rhythm (1540); Under-Sensing (1661)
Health Effect - Clinical Codes Ventricular Fibrillation (2130); Electric Shock (2554)
Date of Event 09/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that physiologic noise coming for this patient with the cardiac resynchronization therapy defibrillator (crt-d) induced the patient into a ventricular tachycardia episode that evolved into ventricular fibrillation.Furthermore, undersensing was observed on this right ventricular lead, even though, the device was still able to deliver anti-tachycardia pacing (atp) therapy on the patient, however they were not successful.Eventually the episode ended due to external shock provided to the patient.Further evaluation of the patient was discussed.This lead remains in service.No further adverse patient effects were reported.
 
Event or Problem Description

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16744164
Report Number2124215-2023-17712
Device Sequence Number15113818
Product Code LWS
UDI-Device Identifier00802526496868
UDI-Public00802526496868
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2023
Device Model Number0636
Device Catalogue Number0636
Device Lot Number506895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale